# SDR MASA2010022800164

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 12,538 hours, 10,012 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY HEATER OVERHEAT MSG/BURN SMELL.  MX PLACED HEATER ON MEL THEN LATER ON R2 GALLEY HEATER.
